# SDR DALA2019040982346

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,221 hours, 22,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 251
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENT EXTERNAL SKIN BS 251.5+6 INCH AND 10INCH ABOVE STR 17L AT UPPER FUSELAGE. PERFORMED REPAIR ON EXTERNAL SKIN BS251.5+6 INCH AND 10 INCH ABOVE STR 17L AT UPPER FUSELAGE AS PER ER/A #576488-14 REV. ORIGINAL AND PRI # 576488-14 REV. 0.
